A conditional quasi-greedy basis of $l_1$

Volume 144 / 2001

S. J. Dilworth, David Mitra Studia Mathematica 144 (2001), 95-100 MSC: Primary 46B15. DOI: 10.4064/sm144-1-4

Abstract

We show that the Lindenstrauss basic sequence in $l_1$ may be used to construct a conditional quasi-greedy basis of $l_1$, thus answering a question of Wojtaszczyk. We further show that the sequence of coefficient functionals for this basis is not quasi-greedy.

Authors

  • S. J. DilworthDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail
  • David MitraDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image